# SDR P5CA9500705

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7A
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 31,152 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE AUTO DECELERATION WITHOUT THROTTLE MOVEMENT, SLOW ENGINE RESPONSE 40 MINUTES INTO FLIGHT, PRECAUTIONARY SHUT DOWN.  RESTARTED ENGINE IN-FLIGHT, ALL NORMAL AFTER RESTART.  INSPECTED TAIL PIPE AND BLEEDS FOR FOD, PULLED 8TH STAGE CHECK VALVE AND DUCT INSPECTED FOR BLADE DAMAGE, INSPECTED 8TH STAGE CHECK VALVE AND DUCT, CHECKED THE SUMP OF THE FUEL CONTROL FOR WATER, CHECKED BURNER SENSE LINE, C/W DECAY CHECK OF PRECOOLER, CHECKED CHIP DETECTORS, NO DEFECTS FOUND, GROUND RUN OK.
